# SDR 56696

- Difficulty date: December 2, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 15,653 hours, 23,516 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 12951405925
- Condition: Broken
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL CREW HAD DOOR WARNING ANNUNCIATOR. IT WOULD NOT EXTUNGUISH. MAINT WAS CALLED AND FOUND LATCH CABLE BROKEN.  CABIN DOOR INOPERATIVE CAMS ON AFT SIDE WILL NOT CLOSE.  REMOVED AND REPLACED AFT DOOR LATCH CABLE. P/N 129-514059-25
